# SDR P5CA9600247

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Air Driven Pump
- Condition: Press Flux
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NR 1 ADP INOP, PRESSURE FLUCTUATION 0 TO 2500 PSI, RETURNED TO BLOCKS.  CLEANED FILTERS, RESET OVERSPEED SWITCH AND LUBED REGULATOR SHUTOFF VALVE AND OPERATIONAL CHECK GOOD IAW MM 29-11-05.
